Discussions By Condition: Endocrine conditions

Hair problem

Posted In: Endocrine conditions 0 Replies
  • Posted By: Anonymous
  • December 9, 2006
  • 11:58 PM

I've been experiencing some strange hair growth all over my body recently, but primarily on my face. Even the hair on my forehead has grown longer and become more pigmented,and I don't know what to do! It all started when I was getting kidney stones and had to take hydrocodone for the pain, if anyone has any input or advice it would be appreciated!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?